MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL

STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL
Catalog Number 4402000001
Health Effect - Clinical Codes Laceration(s) (1946); Nerve Damage (1979); Neuropathy (1983)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number of the unit was not reported.
 
Event or Problem Description
It was reported via u.S.Consumer product safety commission report that a caregiver was injured by a stryker nara bassinet when it rolled into the back of her left ankle, with the caregiver reportedly sustaining a 5 inch long by 3 inch wide laceration that required stitches.It is also reported that the injury resulted in a neuroma, neuropathy, nerve damage as well as a contracture on the caregiver's leg.
 
Additional Manufacturer Narrative
During investigation, it was determined this event had been previously reported in mdr 0001831750-2019-00262.
 
Event or Problem Description

Brand Name
NARA, DOMESTIC
Common Device Name
BASSINET, HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8758498
Report Number0001831750-2019-00605
Device Sequence Number1680380
Product Code NZG
UDI-Device Identifier07613327261615
UDI-Public07613327261615
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number4402000001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR